# SDR AALA202204215164

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A300*
- Aircraft serial: 6252
- Aircraft time: 24,325 hours, 7,255 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR REPORTED TO BE DIFFICULT TO CLOSE. LUBRICATED AFT RIGHT LAVATORY DOOR HINGES, OPERATIONS CHECK GOOD PER AMM 52-51-00
